HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Panic Disorders (http://www.healthboards.com/boards/panic-disorders/)
-   -   Xanax or Klonopin (http://www.healthboards.com/boards/panic-disorders/911117-xanax-klonopin.html)

Squishee 07-24-2012 07:49 AM

Xanax or Klonopin
 
I was diagnosed with Generalized Anxiety Disorder and Panic Disorder. I am a cancer survivor and I am just now dealing with my fears and they are coming out with severe panic attacks. I was given xanax at the hospital and I have been using it as needed although I try to ride out the panic if it isnt so bad. My regular doctor prescribed klonopin 3x a day. But i havent started it. Im a little afraid because if I start taking the klonopin 3x a day (I was told it takes longer to take effect and also longer to leave your system) and I have a panic attack I cant pop a xanax so I have to just deal with it. I was prescribed .5 of the klonopin generic. When I was first diagnosed with the cancer I was prescribed it to use as needed. It ddnt do anything for me so I am little concerned that it wont work and I cant take the xanax in case of emergency.

They also wanted to put me on Lexapro but I truly do not want to go down the antidepressant road again. I want to do this with Cognitive therapy. Right now I have xanax in my system which is why I am able to work right now...I feel like there is no way out.

If panic attacks occur frequently, can you develop permanent damage to your heart? Its very scary. And my chest hurts so much....please tell me this is normal and any advise on the meds would be appreciated.

jarirenon 07-29-2012 09:00 PM

Re: Xanax or Klonopin
 
hey
im sorry about what happened to you and hope you feel better,panic disorder is not dangers,if you feel the doctor is not really helping and you can not trust him you better go to another doctor make you feel better you know what i mean,also this medicines works very slow and you should take care of your other life routines like sleeping early and waking up ,and don't do heavy sports ,stop coffee or soft drinks or smoking or drinking ,if you took the medicine more than one year and you did not feel there is a big change then its better to change it,some times people have inner problems about how they deal with things and problems in there life and i discovered that i have this problems when i had panic disorder and found out that not only medicines can treat it ,and it can make stress for you,change your bad habits and your inner self problems ,try to change your look to things ,this things really helped me alot a long taking Cipralex , don't get in a confused sate in your life ,it generate, stress a lot,be confident in doing the right things.zanax is not good for the liver and also is has short term effect and it will stop working if you use it alot and need for higher dose ,ask about CIPRALEX its the safest antidepressant till now.

Abdalrahman


All times are GMT -7. The time now is 07:51 PM.